Couldn't find what you looking for?

TRY OUR SEARCH!

HELLO,
I started using the vcf (vaginal contriceptive film) about 2 months ago. I got my period in the month of september probably around the 7th (i dont remember)today is october 1st.but for the last week, i have been nausus (actually threw up yesterday morning but then again i ate taco bell the night before), my breast are so sore (when i walk they hurt really bad, when i touch them they hurt), i extremely tired,my teeth hurt and when i dont eat i get a headache that goes away the minute i eat something. Now i have been pregnant before 4 times actually, i birth 5yrs ago and 3 abortions (this time i plan to keep a child) so i know the signs of pregnancy, and usually 1 week after intercourse i would know if i was pregnant but...i used BIRTH CONTROL this time!! i dont believe the film fully dissolved as i'am usually dry in that area, is there a possibilty i could be pregnant even though i used the film? how affective is it??

Loading...

don't use that as the only source of birth control... i have been using VCF for a year, by the book. well it doesn't work.. just found out i am prego
Reply

Loading...